# SDR 3HCR2015082501

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N4916R
- Make and model: Bell 407
- Aircraft serial: 53916
- Aircraft time: 6,503 hours
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 23073354
- Condition: Ruptured
- Location: Bleed Valve
- Part time: 526 hours
- Component: Bleed Valve, Rroyce
- Component part number: 23073353
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED PN 23073353, SN FF40252 BLEED VLV AS RECEIVED.  UNIT FAILED PC CLOSING TEST, TOO LATE.  ALSO FAILED PC2 LEAKAGE TEST.
